Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Using meth everyday. Scratching head, feeling pimple, pulling it out. Going bald. Will it grow back?

I started using meth again but it s mostly an everyday thing. I started scartinch my head and will feel like a pimple! Of so much pocking at it I started pulling it out, now I started having it on the front line of my hair and have been pulling it out, and its bald, :(. Will it grow back? I m really freaking out!! Its embarrassing.
Asked On : Thu, 21 Mar 2013
Answers:  1 Views:  44
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
seems like due to use of methemphatamine you have developed formication where person develops an itchy crawling sensation over the body. Due to scratching and pulling out of affected area, you have developed traumatic hair loss.
The only treatment available for the same is to withdraw yourself froom using meth.
Hope that answered your query.
Take care
Answered: Tue, 2 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor